# SDR IPXA2014021081838

- Difficulty date: January 19, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 42,075 hours, 13,357 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586919
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C08 INSPECTION, FOUND DENT ON M/D CARGO FLOOR PANEL 251QFF, BS 1258, LBL 85.   FABRICATED REPLACEMENT FLOOR PANEL IAW EO NR B767-5320-9693-H.
